The Annals of Mathematical Statistics

A Note on Sheppard's Corrections

Solomon Kullback

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 3 (1935), 158-159.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732593

Digital Object Identifier
doi:10.1214/aoms/1177732593

Zentralblatt MATH identifier
61.1327.08

JSTOR
links.jstor.org

Citation

Kullback, Solomon. A Note on Sheppard's Corrections. Ann. Math. Statist. 6 (1935), no. 3, 158--159. doi:10.1214/aoms/1177732593. https://projecteuclid.org/euclid.aoms/1177732593


Export citation